Fields with continuous local elementary properties. I
Algebra i logika, Tome 33 (1994) no. 6, pp. 628-653
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1994_33_6_a1,
author = {Yu. L. Ershov},
title = {Fields with continuous local elementary properties. {I}},
journal = {Algebra i logika},
pages = {628--653},
year = {1994},
volume = {33},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1994_33_6_a1/}
}
Yu. L. Ershov. Fields with continuous local elementary properties. I. Algebra i logika, Tome 33 (1994) no. 6, pp. 628-653. http://geodesic.mathdoc.fr/item/AL_1994_33_6_a1/